EconPapers    
Economics at your fingertips  
 

Invariant measures for the Musiela equation with deterministic diffusion term

Tiziano Vargiolu

Finance and Stochastics, 1999, vol. 3, issue 4, 483-492

Abstract: In this article the forward rates equation of the Musiela model is analysed. The equation is studied in the Sobolev spaces $H^1_\gamma({\Bbb R}^+)$ and $H^1({\Bbb R}^+)$. Explicit mild solutions and equivalent conditions for the existence and uniqueness of invariant measures are presented.

Keywords: term structure of interest rates; stochastic partial differential equations; mild solutions; invariant measures; $C^0$-semigroups in Hilbert spaces (search for similar items in EconPapers)
JEL-codes: E43 (search for similar items in EconPapers)
Date: 1999-08-20
Note: received: June 1996; final revision received: November 1998
References: Add references at CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://link.springer.de/link/service/journals/00780/papers/9003004/90030483.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:3:y:1999:i:4:p:483-492

Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2

Access Statistics for this article

Finance and Stochastics is currently edited by M. Schweizer

More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:finsto:v:3:y:1999:i:4:p:483-492